# SDR AALA202205162744

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737
- Aircraft serial: 31171
- Aircraft time: 26,979 hours, 11,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1048462073NG08
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 21C EMERGENCY LIGHT COVER WONT STAY ATTACHED. REPLACED EMERGENCY LIGHT COVER ON SEAT 21C PER ESO 61106 AND CMM 25-23-67.
